Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Lethargy, bloating, cold symptoms, joint pain, feeling sick. Could you help?

Hi Ever since I got back from Majorca just over 3 weeks ago, I have not felt well at all. I started off with lethargy and feeling bloated and sick but after a week of that, I have now got cold symptoms as well as aching joints. Whatever it is I just dont seem to be getting better! Please could you advise me? Many thanks Louise
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Louise
Thanks for your query.

It is really hard to comment on your condition without clinical examination and investigations.
Your words suggest you might be having some kind of viral infection.Some blood investigations may be needed.
You should get a medical check up from your doctor immediately and follow his advice.

For aching joints you can take analgesics like paracetamol+aceclofenac combination, but not without advice of your doctor.
If you are having symptoms like watery nose you can take levocetrizine tablets.

Hope this helps.

Update here how you stay.

Take care.

Disclaimer: The Expert’s advice is provided for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, as a complete assessment of an individual has not taken place.Please consult your nearest physician before acting on it. The advice is not valid for medico-legal purposes also.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor